# SDR A6WA2018022145640

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 13,663 hours, 13,166 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Out Of Adjust
- Location: Aileron Pcu
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS EXCESSIVE RIGHT HAND ROLL TENDENCY DURING ROTATION AND CLIMB. BOTH AUTOPILOTS ON AND OFF. REQUIRES APPROX 1/2 LEFT HAND WING DOWN TRIM FOR STRAIGHT AND LEVEL FLIGHT. THRUST WAS MATCHED FOR N1. FLIGHT CONTROL PAGE INDICATES LEFT AILERON SLIGHTLY UP. AIRCRAFT SPEED AND FLAP POSITION MAKE NO DIFFERENCE. AIRCRAFT REMAINS TOTALLY CONTROLLABLE IN ALL PHASES OF FLIGHT.  AIRCRAFT WAS RIGGED CORRECTLY LAST NIGHT IN MKE. POSSIBLY PREVIOUS REPAIRS TO FLAPS.  OTHER THAN AN REO MAY NEED TO CHANGE 2 FLAPS WHERE DAMAGE WAS REPAIRED. REPAIRS ARE 2 BY 2 AND THERE ARE 2 PATCHES ON 2 FLAP PANELS.  INSPECTED BOTH AILERONS FOUND THE RT AILERON SLIGHTLY UP FROM CENTER (0) ADJUSTED RT AILERON PCU INPUT LINK 1/2 TURN IAW AMM 27-11-00. TRAVEL CHECKS OK.
